# SDR ASAA2016070417258

- Difficulty date: July 4, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 37,819 hours, 11,266 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP. ACFT GROUNDED.  ACCOMPLISHED SATCOM RESET PROCEDURE PER QRH.  SATCOM OPS RESTORED NORMAL.
